# SDR SWAA2021080486288

- Difficulty date: June 20, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663+4 RBL30 WL140 WING TO BODY (193D) FAIRING PANEL SUPPORT STRUCTURE HAS CHAFFED DAMAGE. / [01] LOCATED AND DRILLED NEW FAIRING SUPPORT P/N 146A7214-20 IAW SRM 51-40-02-0G-0 AND DWG 149A7216. REMOVAL AND INSTALLATION TO BE DOCUMENTED ON TTG8Q005KR5K.; [02] VERIFIED LOCATED AND DRILLED NEW FAIRING SUPPORT P/N 146A7214-20 IAW SRM 51-40-02-0G-0 AND DWG 149A7216.; [03] UPDATED INSTALLED PARTS CHART; [04] VERIFIED REMOVAL AND INSTALLATION OF WTB FAIRING PANEL (193D) SUPPORT AT BS 663+4 RBL30 WL140 WILL BE ACCOMPLISHED AND DOCUMENTED ON TTG8Q005KR5K. CARD IS COMPLETE.
